# SDR CA960614012

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm GA7
- Engine: Lyc O320D1D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65430130
- Condition: Shorted
- Location: Nlg Ovcenter
- Part time: 11,004 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR UNSAFE ON GEAR EXTENSION. THE SWITCH ON THE NOSE GEAR OVERCENTER BRACE WAS SHORTED OUT.
